| Model Number |
LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 9 MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
10/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation.(d10) concomitant device(s): 4807606 02-010-04-0335 - logic cr femoral por, right, sz 3.5; 4456099 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t; 5587005 200-02-38 - three peg patella 38mm; 5719586 201-78-15 - holding pin mini sharp point 4 pk; 5432698 201-78-81 - 3 trocar, mod.Hex 2pk; 5440256 521-78-23 - threaded pin size 2.3 collared; s004997 521-78-23 - threaded pin size 2.3 collared; s005724 521-78-32 - threaded pin size 3.0 collarless; 8020018053 a10012 - gps implant kit v2.
Event or Problem Description
As reported, approximately 4.5 years post op initial right tka, this 72 y/o female patient was revised due to poly wear.Liner was exchanged.Patient was last known to be in stable condition following the event.Product not returning - discarded.
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of prosthesis wear due to mechanical overload on the posterior medial edge of the tibial insert secondary to the overall tibial slope and potential ligamentous/soft tissue changes resulting in an rotational malalignment and/or uneven in-vivo loading between the tibial and femoral components.However, this cannot be confirmed as the device was not returned for evaluation and radiographs were not provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of prosthesis wear due to mechanical overload on the posterior medial edge of the tibial insert secondary to the overall tibial slope and potential ligamentous/soft tissue changes resulting in an rotational malalignment and/or uneven in-vivo loading between the tibial and femoral components.However, this cannot be confirmed as the device was not returned for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.